# SDR CA090127003

- Difficulty date: January 25, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,366 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 025323150
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AME NOTICED FUEL IN THE DRAIN CAN ON A DAILY CHECK.  DURING A SUBSEQUENT GROUND RUN HE FEELS THAT THE ENGINE PERFORMANCE FROM LOW TO HIGH IDLE IS NOT AS FAST AS IT SHOULD BE.  THE AIRCRAFT IS GROUNDED AND A REPLACEMENT PUMP ASSY AND SUPPORT PARTS HAVE BEEN DISPATCHED.
